# SDR UALA2011020200559

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 30,259 hours, 13,496 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CREW REPORTED AT APPROX 1 MIN AFTER APU NORMAL SHUTDOWN, APU FIRE WARNING INDICATED, BOTTLE DISCHARGED.   PERFORMED VISUAL INSP OF APU COMPARTMENT AND TAIL PIPE, NO EVIDENCE OF FIRE. PERFORMED FADEC SELF TEST AND APU TEST BOTH OK. CLASS 3 FAULT EMERGENCY STOP FAULT RELAY 6WF, ALSO FAILED ON TEST.  PERFORMED OPS TEST OF EMERGENCY SHUTDOWN CIRCUIT TWICE USING SWITCH ON 108VU AND FIRE HANDLE, TEST OK IAW MM.  APU STARTED & SHUTDOWN NORMALLY.  REPLACED FIRE EXTINGUISHER BOTTLE AND FIRE CARTRIDGE MM. REPLACED FIN 6WF FIRE EMER STOP RELAY 2. PERFORMED TEST OF APU FIRE-EXTINGUISHING LOOP-SQUIB IAW MM.  RAN APU NO FAULTS.  TEST PASSED.
